Volume 4, Number 1

Editorial Board.
Numer. Math. Theor. Meth. Appl., No. 1, 4 (2011).

Articles in the Issue:

Review Article:
 
Len Bos, Stefano De Marchi, Alvise Sommariva and Marco Vianello
Weakly Admissible Meshes and Discrete Extremal Sets.
Numer. Math. Theor. Meth. Appl. 4 (2011), pp. 1-12.
Published Online: October 29, 2010. Abstract
 

Full Article
[An open-access article; the PDF is free to any online user.]    
   
Regular Articles:
 
C. Carstensen, R. H. W. Hoppe, N. Sharma and T. Warburton
Adaptive Hybridized Interior Penalty Discontinuous Galerkin Methods for H(curl)-Elliptic Problems.
Numer. Math. Theor. Meth. Appl. 4 (2011), pp. 13-37.
Published Online: October 29, 2010. Abstract
 

Full Article
   
Yanzhao Cao and Li Yin
Spectral Method for Nonlinear Stochastic Partial Differential Equations of Elliptic Type.
Numer. Math. Theor. Meth. Appl. 4 (2011), pp. 38-52.
Published Online: October 29, 2010. Abstract
 

Full Article
   
Ioannis K. Argyros and Said Hilout
On Newton's Method for Solving Nonlinear Equations and Function Splitting.
Numer. Math. Theor. Meth. Appl. 4 (2011), pp. 53-67.
Published Online: October 29, 2010. Abstract
 

Full Article
   
Jurgen Geiser
Multi-Product Expansion with Suzuki's Method: Generalization.
Numer. Math. Theor. Meth. Appl. 4 (2011), pp. 68-91.
Published Online: October 29, 2010. Abstract
 

Full Article
   
Yubo Zhang and Tao Tang
Simulating Three-Dimensional Free Surface Viscoelastic Flows using Moving Finite Difference Schemes.
Numer. Math. Theor. Meth. Appl. 4 (2011), pp. 92-112.
Published Online: October 29, 2010. Abstract
 

Full Article
   
[BACK TO MAIN PAGE]